# SDR SWIA201334083

- Difficulty date: July 19, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 31,942 hours, 44,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT MAIN CABIN DOOR, ROW NR 1 & FIRST ROW OF FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE. FLT#5312 RELAMPED.
